• 일. 9월 26th, 2021

FACT

Accurate blog

My nipples hurt after I took the birth control pill Airis

Byadmin

8월 4, 2021
nipples

My nipples hurt after I took the birth control pill Airis papillary pain

nipples

Q: It’s been about 15 days since I took the birth control pill Airis. I’m taking it again after eating for 3 months and resting. I didn’t do that before, but my chest swells up seven days ago, and when I press or touch my nipples, it hurts a lot.

Like symptoms before menstruation. The amount of cold noodles has increased. Shall we change the birth control pills? Should I take mercirone with similar ingredients?

A: You’d better take two or three more contraceptives now. It’s a side effect that can occur in the early stages. It often disappears over time. If you continue to feel uncomfortable due to papillary pain, it is recommended that you change it to a drug that suits you after consulting with a gynecologist.

It is a principle that contraceptives should take one pill a day for 21 days from the first day of menstruation and then take seven days off. Usually, I start my period around 2 to 4 days after the break.m. off. If you’re done with seven days off, you can take a new package again from the 8th day even if your menstruation is not over.

Some contraceptives can be prescribed in obstetrics and gynecology, which are continuously taken without a break. Contraceptives that you take without a break are less likely to forget your start date after you have a break because you can take one pill daily consistently. Therefore, it has the advantage of having a slightly higher contraceptive effect (Yaz: 24+4, Clara: 26+2.

Some women who take birth control pills may experience symptoms such as nausea, headaches, and blood loss, but usually do not express much. This is a symptom of the body’s hormonal adaptation at the beginning of the dose and usually disappears within three months 비아그라구매

If you eat and stop at random, you may experience irregular menstrual cycles and repeated side effects in the early days of taking birth control pills. We recommend that you continue to take the medicine and visit the hospital for counseling if the symptoms are prolonged.

답글 남기기

이메일 주소를 발행하지 않을 것입니다. 필수 항목은 *(으)로 표시합니다